# SDR DL76L090853

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 87,510 hours, 12,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT PACK OFF AND LT EICAS LT PACK OFF LIGHTS DO NOT ILLUMINATE WITH LT PACK TURNED OFF.  RESET CONN ON FLOW CONTROL VALVE CYCLED PACK SEVERAL TIMES, CHECKS OK.
